On the Milnor problem of group growth
Doklady Akademii Nauk, Tome 271 (1983) no. 1, pp. 30-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_1_a5,
author = {R. I. Grigorchuk},
title = {On the {Milnor} problem of group growth},
journal = {Doklady Akademii Nauk},
pages = {30--33},
year = {1983},
volume = {271},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a5/}
}
R. I. Grigorchuk. On the Milnor problem of group growth. Doklady Akademii Nauk, Tome 271 (1983) no. 1, pp. 30-33. http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a5/